Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some properties of functions of exponential type


Authors: Richard Duffin and A. C. Schaeffer
Journal: Bull. Amer. Math. Soc. 44 (1938), 236-240
DOI: https://doi.org/10.1090/S0002-9904-1938-06725-0
MathSciNet review: 1563717
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06725-0

American Mathematical Society